# SDR USAA2012122100014

- Difficulty date: December 20, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 48,227 hours, 18,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3268
- Condition: Defective
- Location: Cabin
- Part time: 26,467 hours, 19,667 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN SEAT MOUNTED EMERGENCY AND OVERWING SIDEWALL EXIT LIGHTS DO NOT ILLUMINATE.  REMOVED AND REPLACED MID RIGHT EMERGENCY POWER SUPPLY UNIT.
